# SDR AALA202002289001

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 24,009 hours, 9,666 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT IN BACK JUMPSEAT WAS NOT BLINKING. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER STANDARD PRACTICES.
